Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2015, 12:30 PM EDT for Adams County, Wells County, Indiana; Van Wert County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 12:30 PM EDT (16:30 UTC)
- Expired
- Jun 12, 2015, 1:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IN, Wells County, IN, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS53 KIWX 121630
SVRIWX
INC001-179-OHC161-121715-
/O.NEW.KIWX.SV.W.0047.150612T1630Z-150612T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1230 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WELLS COUNTY IN NORTHEASTERN INDIANA...
ADAMS COUNTY IN NORTHEASTERN INDIANA...
WESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 115 PM EDT
* AT 1229 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUFFTON...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VAN WERT...BLUFFTON...DECATUR...OSSIAN...CONVOY...MONROE...OHIO
CITY...SALEM...MIDDLEBURY...PREBLE...WILLSHIRE...UNIONDALE...
WREN...VERA CRUZ...PETERSON...MONMOUTH...DULL...CRAIGVILLE...
WILLIAMS AND CURRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4086 8531 4092 8500 4092 8481 4096 8480
4099 8463 4073 8457 4073 8480 4071 8480
4068 8527
TIME...MOT...LOC 1629Z 260DEG 39KT 4079 8519
HAIL...<.75IN
WIND...60MPH
$$
NWS1 follow-up statement
659
WWUS53 KIWX 121649
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 PM EDT FRI JUN 12 2015
INC179-121658-
/O.CAN.KIWX.SV.W.0047.000000T0000Z-150612T1715Z/
WELLS IN-
1249 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4090 8507 4092 8500 4092 8481 4096 8480
4099 8463 4073 8457 4073 8480 4071 8480
4069 8507
TIME...MOT...LOC 1648Z 267DEG 40KT 4078 8492
$$
INC001-OHC161-121715-
/O.CON.KIWX.SV.W.0047.000000T0000Z-150612T1715Z/
ADAMS IN-VAN WERT OH-
1249 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR ADAMS AND WESTERN VAN WERT COUNTIES...
AT 1248 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONROE...OR
NEAR DECATUR...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DECATUR...CONVOY...MONROE...OHIO CITY...SALEM...
MIDDLEBURY...PREBLE...WILLSHIRE...WREN...PETERSON...MONMOUTH...
SCHUMM...DULL...GLENMORE...ABANAKA...MAGLEY...RIVARE...WILLIAMS AND
PLEASANT MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4090 8507 4092 8500 4092 8481 4096 8480
4099 8463 4073 8457 4073 8480 4071 8480
4069 8507
TIME...MOT...LOC 1648Z 267DEG 40KT 4078 8492
HAIL...<.75IN
WIND...60MPH
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:29 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 12, 11:29 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1129 AM EDT FRI JUN 12 2015 .SYNOPSIS... ISSUED AT 352 AM EDT FRI JUN 12 2015 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GRADUALLY EXPAND EASTWARD THROUGH THE DAY AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. A FEW OF THESE STORMS COULD BECOME SEVERE DURING THE AFTERNOON WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL THE MAIN CONCERNS. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS TONIGHT IN THE LOW TO MID 60S. RAIN CHANCES WILL DECREASE OVERNIGHT AND INTO TOMORROW. && .UPDATE... ISSUED AT 1117 AM EDT FRI JUN 12 2015 AN AREA OF SHOWERS AND TSTMS WAS MOVG ACROSS OUR CWA LATE THIS MORNING AHEAD OF SFC CDFNT WHICH EXTENDED FROM SW MI-SE IA. THIS PRECIP SHOULD LIMIT DESTABILIZATION ACROSS NWRN PORTION OF CWA AHEAD OF THE CDFNT. MAIN THREAT FOR SVR STORMS AND HEAVY RAINFALL APPEARS TO BE ACROSS THE SE 1/2 THIS AFTN. MINOR CHANGES MADE TO WX GRIDS AND TEMPS TO REFLECT THESE ONGOING TRENDS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 352 AM EDT FRI JUN 12 2015 WITHERING CONVECTION ASSOCIATED WITH FGEN/ISENTROPIC ASCENT IN RIGHT ENTRANCE REGION OF SEASONABLY STRONG UPPER LEVEL JET CONTINUES TO SLOWLY MOVE EAST THIS MORNING. EXPECT THIS ACTIVITY TO STRUGGLE OUTSIDE OF OUR FAR NORTHWEST ZONES THROUGH THE MORNING GIVEN BETTER FORCING AND LLJ/MOISTURE CONVERGENCE/MUCAPE ARE STILL DISPLACED JUST TO OUR WEST. THAT WILL CHANGE BY LATER TODAY AS SURFACE LOW PRESSURE AND PARENT SHORTWAVE MOVE OVER THE SOUTHERN GREAT LAKES. ADEQUATE SYNOPTIC FORCING IN A VERY MOIST AND AT LEAST MODERATELY UNSTABLE ENVIRONMENT SHOULD LEAD TO MOST AREAS SEEING SHOWERS AND THUNDERSTORMS AT SOME POINT TODAY. QUESTION REMAINS EXACT TIMING/EVOLUTION AND SEVERE CHANCES. HI-RES MODELS ARE SPLIT ON HOW ROBUST THIS PREFRONTAL CONVECTION WILL BE. HRRR AND RAP SUGGEST LITTLE MORE THAN SCT SHOWERS THROUGH THE MORNING WITH MAIN ACTIVITY CONFINED TO THE AFTERNOON FRONTAL PASSAGE. WRF-NMM INDICATES INITIAL LINE WILL BE MUCH MORE ACTIVE...CAPITALIZING ON SOME DIURNAL RECOVERY BY 15Z IN OUR SOUTHEAST HALF. TRUTH IS LIKELY SOMEWHERE IN BETWEEN. EXPECT SCT CONVECTION TO STEADILY CHURN E/SE THROUGH MIDDAY BUT BEST CHANCES FOR STRONGER/MORE ORGANIZED STORMS WILL BE DURING THE LATE AFTERNOON AND EVENING WITH MAIN FRONTAL PASSAGE. AS ALWAYS...EARLY DAY PRECIP MAKES SEVERE WEATHER CHANCES NEBULOUS. EXCELLENT LOW LEVEL MOISTURE ADVECTION WILL MAKE CLOUD COVER/SOLAR HEATING LESS CONSEQUENTIAL WITH LOWER 70S DEWPOINTS STILL GENERATING 1000-1500 J/KG OF MLCAPE BUT PREFRONTAL CONVECTION COULD STILL THROW A LARGE MONKEY WRENCH INTO THE WORKS. DEEP LAYER SHEAR IS AROUND 30 KTS (HIGHEST IN OUR NORTHERN CWA) SO ORGANIZED UPDRAFTS ARE POSSIBLE. WIND PROFILE IS FAIRLY UNIDIRECTIONAL SO STRAIGHT LINE WINDS AND BOWING SEGMENTS ARE THE PRIMARY CONCERN...THOUGH SOME HAIL IS POSSIBLE IF ENOUGH INSTABILITY MANAGES TO BUILD. ALL OF THIS IS TO SAY THERE IS DEFINITELY A CONDITIONAL SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING BUT WILL NEED TO MONITOR CONVECTIVE AND OBSERVATIONAL TRENDS THROUGH THE MORNING BEFORE NAILING DOWN MORE SPECIFICS. ALSO A HEAVY RAIN THREAT GIVEN PW VALUES NEAR 2 INCHES AND STORM MOTION NEARLY PARALLEL TO FRONTAL BOUNDARY. LOCALIZED FLOODING CERTAINLY POSSIBLE BUT CONFIDENCE IN WIDESPREAD THREAT IS NOT HIGH ENOUGH FOR WATCH ISSUANCE. WILL JUST CONTINUE TO HIGHLIGHT HEAVY RAIN POTENTIAL IN HWO AND GRIDS. THUNDERSTORMS SHOULD DISSIPATE/SHIFT SOUTHEAST BY LATE EVENING AND EXPECT MAINLY DRY CONDITIONS AFTER 06Z. HIGHS TODAY WILL GENERALLY BE IN THE LOW TO MID 80S BUT ANY PEAKS OF SUN WILL MAKE UPPER 80S EASILY ATTAINABLE. POSTFRONTAL OVERNIGHT LOWS SHOULD BE MUCH MORE COMFORTABLE THAN PRESENT VALUES...UPPER 50S NORTHWEST TO MID 60S SOUTHEAST. && .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 352 AM EDT FRI JUN 12 2015 NO SIGNIFICANT CHANGES TO LONG TERM PERIOD AS OSCILLATING FRONTAL BOUNDARY STILL EXPECTED ACROSS THE REGION. MODELS REMAIN IN RATHER GOOD AGREEMENT SYNOPTICALLY FOR THIS PATTERN BUT A LOT OF UNCERTAINTY WITH THE DETAILS AND CONVECTIVE TRENDS. BOUNDARY WILL BE SINKING SOUTH ON SATURDAY BUT REMAINING CLOSE ENOUGH TO SOUTH FOR LOW CHANCE POPS AS EXACT LOCATION YET TO BE DETERMINED. RESIDUAL CLOUDS AND LIGHT SHOWERS POSSIBLE NORTH OF FRONT. BOUNDARY BEGINS TO COME BACK NORTH SATURDAY NIGHT AND SUNDAY WITH INCREASING CONVECTIVE CHANCES ONCE AGAIN. PLENTY OF MOISTURE FLUX AND INSTABILITY PRESENT SO WILL NOT TAKE MUCH FOR PERIODIC SHRA AND TSRA THROUGH MONDAY. FRONT LOOKS TO SAG SOUTH OF AREA ONCE AGAIN TOWARD TUESDAY AS HIGH PRESSURE SKIRTS ACROSS THE GREAT LAKES AND TRIES TO DRY US OUT FOR A DAY. WILL STILL CARRY A LOW POP WITH UNCERTAINTY IN LOCATION. LIKE A BROKEN RECORD...FRONT WILL BEGIN TO COME BACK NORTH TUE NIGHT INTO WED WITH ANOTHER ROUND OF CONVECTION POSSIBLE THROUGH END OF PERIOD. EPISODIC ROUNDS OF SEVERE WEATHER REMAIN POSSIBLE DEPENDING ON TIMING OF FRONT AND STRONGER KINEMATICS. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE AS WELL WITH PWATS AROUND 2 INCHES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 555 AM EDT FRI JUN 12 2015 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY SPREAD EASTWARD TODAY AS A LOW PRESSURE SYSTEM PUSHES THROUGH THE AREA. WIDESPREAD COVERAGE EXPECTED GIVEN DECENT FORCING AND VERY MOIST ENVIRONMENT BUT EXACT TIMING REMAINS A BIT UNCERTAIN. CURRENTLY EXPECT BEST CHANCES FOR THUNDER DURING THE MIDAFTERNOON BUT COULD BE EARLIER AT KSBN. GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. DRY CONDITIONS EXPECTED OVERNIGHT BUT POSTFRONTAL CAA AND RESIDUAL LOW LEVEL MOISTURE WILL LEAD TO SOME STRATUS. IFR CONDITIONS POSSIBLE AT KSBN WHILE CONFIDENCE AT KFWA IS LOWER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...JT SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...LASHLEY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:23 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT FRI JUN 12 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-130830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 423 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-130830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Special weather statement, Jun 12, 12:15 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1215 PM EDT FRI JUN 12 2015
INZ025-026-121645-
HUNTINGTON-WELLS-
1215 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT WELLS AND SOUTHEASTERN
HUNTINGTON COUNTIES...
AT 1214 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MARKLE...OR 10 MILES SOUTHEAST OF HUNTINGTON...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLUFFTON...MARKLE...WARREN...LANCASTER...UNIONDALE...PONETO...VERA
CRUZ...TRAVISVILLE...MURRAY...PLUM TREE...NORTH OAKS...LIBERTY
CENTER...ROCKFORD...DILLMAN...REIFFSBURG...DOMESTIC...MAJENICA...
PETROLEUM...WELLSBURG AND CRAIGVILLE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 272 AND
287.
LAT...LON 4064 8545 4065 8545 4065 8554 4084 8551
4085 8507 4058 8508
TIME...MOT...LOC 1614Z 277DEG 34KT 4075 8543
NWSSpecial weather statement, Jun 12, 12:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1226 PM EDT FRI JUN 12 2015
INZ027-OHZ016-024-025-121700-
ADAMS-PUTNAM-VAN WERT-ALLEN-
1226 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...VAN WERT...
SOUTHWESTERN PUTNAM AND SOUTHWESTERN ALLEN COUNTIES...
AT 1225 PM EDT...A STRONG THUNDERSTORM WAS NEAR CONVOY...OR 8 MILES
EAST OF DECATUR...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...SPENCERVILLE...CONVOY...OTTOVILLE...OHIO CITY...
SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...MIDDLE POINT...FORT
JENNINGS...WILLSHIRE...WREN...VENEDOCIA...ELGIN...MONTICELLO...
CONANT...DULL...SOUTHWORTH...JONESTOWN AND SCHUMM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4069 8428 4068 8446 4073 8446 4073 8480
4072 8480 4072 8483 4092 8485 4100 8427
TIME...MOT...LOC 1625Z 252DEG 29KT 4084 8476
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:32 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 4 days |
| Jun 12, 12:15 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 30 min |
| Jun 12, 3:43 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 47 min |
| Jun 12, 4:18 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 42 min |
| Jun 12, 4:25 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 12, 4:41 PM EDT | Severe Thunderstorm Warning | IWX | White | 34 min |
| Jun 12, 5:00 PM EDT | Special Weather Statement | IWX | Cass | 30 min |
| Jun 12, 5:22 PM EDT | Special Weather Statement | IWX | Miami | 23 min |
| Jun 12, 5:41 PM EDT | Special Weather Statement | IWX | Grant | 34 min |
| Jun 12, 6:07 PM EDT | Special Weather Statement | IWX | Huntington | 23 min |
| Jun 12, 12:26 PM EDT | Special Weather Statement | IWX | Van Wert | 34 min |
| Jun 12, 1:06 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Van Wert | 39 min |
| Jun 12, 1:45 PM EDT | Special Weather Statement | IWX | Allen | 15 min |
| Jun 12, 6:59 PM EDT | Special Weather Statement | IWX | Van Wert | 31 min |
| Jun 12, 7:20 PM EDT | Special Weather Statement | IWX | Allen | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.